EVENT SCHEDULE

These are all the events for RAMCon V2, as well as their time, general rating, and the link to their designated platform.
Please be aware that all times are scheduled in Eastern Daylight Time (US | GMT-400)
Events marked in ORANGE are Community Guest events. Events marked in BLUE are Official RAMCon Events and generally contain important information.
RATINGS:
G: Friendly for All Audiences!
Teen/YA: May contain some content inappropriate for some users.
18+: Contains content inappropriate for users under the age of 18.

Friday, October 23rd

OPENING CEREMONIES
Time: 1PM
RATING: G
Host: RAMCon
Platform: [Link]
Join the RAMCon Staff as we kick off a weekend of fun! Be sure to tune in for important announcements regarding policies for the event, such as rules, how to go about your first online convention, and who to contact in the event you need help!
Duration: 45 Mins.
LIGHTNING BLISS' SURVIVAL GUIDE TO STAYING SAFE ON THE INTERNET
Time: 2PM
RATING: Teen/YA
Host: Lightning Bliss
Platform: [Link]
Join Community Guest Lightning Bliss as she talks about how to stay safe in an online space! **Note: Panel may contain some mild language.
Duration: 1 Hour
PICKING APART THE STREAMING OF ART
Time: 3PM
RATING: G
Host: Pick Fairy
Platform: [Link]
Livestreaming your Artwork levels up your art more than you think. It can help you grow faster, easier, keeps you motivated, and you'll be more consistent. Whether or not you have no skills in streaming - this panel will expand into it. Join me as I set you up with the basics. Allow me to help you grow past a seedling. If you're itching to ask something- there will be a QnA. Just know: Livestreaming art can lay out a start by being smart and true at heart.
Duration: 1 Hour
FALLOUT: EQUESTRIA - THE FANDOM THAT SHOULDN'T EXIST
Time: 4PM
RATING: Teen/YA
Host: Fiaura the Tank Girl
Platform: [Link]
Ever wonder how you can take the Post-Apocalypse and Ponies and fuse them to create one of the most popular fan-fictions? Want to meet some of the people who work on such projects and hear them talk about it? During this panel, join several FoE Writers and Project Voice Actors while taking a deep dive into how Fallout: Equestria became so popular.
 
Even a year after the end of MLP:FiM and almost a decade later, people are still publishing new Books. That's right I said books, not just stories, but full-on novels. Let's see how all of this is legal while we're at it, shall we?
Duration: 1.5 Hours
A GUIDE TO BEING A STRAWBERRY FOX
Time: 5:30PM
RATING: Teen/YA
Host: Majira Strawberry
Platform: [Link]
Learn the ways of the strawberries and see what it takes to be a real strawberry fox!
Duration: 1 Hour
TAKING A CRACK AT CRACKFICS!
Time: 8PM
RATING: 18+
Host: BARCAST
Platform: [Link]
The Barcast here to read you some more fanfictions found on the internet that make you questions you sanity! Strap in, bring a drink, and get ready to go for a ride of vernacular proportions!
Duration: 1.5 Hours

SATURDAY, October 24th

ANTHROPOMORPHIC ART HISTORY 101
Time: 10AM
RATING: Teen/YA
Host: Orthodox
Platform: [Link]
From the prehistoric to the modern, there's no shortage of art featuring animal characters! Let's dive into the history behind some of the coolest anthro art out there.
Duration: 1 Hour
RABBIT 101: SO YOU WANT TO BE A BUNNY PARENT
Time: 11AM
RATING: G
Host: Sharon Hom & Fireline Coyote
Platform: [Link]
A lot of people think rabbits just hang out in their hutch. Little could be further from the truth. Rabbits are friendly, social, have special dietary needs, and actually will want to be with you. They are happier and healthier when running around your house. If you are lucky you will get to be the “big bunny” although it is more likely you will be the “bunny servant.” So, come visit with the bunnies and learn more about these amazing furry friends.
Duration: 45 Minutes
GETTING STARTED WITH FURSUIT MAKING
Time: 1PM
RATING: G
Host: Neffertity
Platform: [Link]
Curious about putting on the shoes of a fursuit maker? Well come take a walk with me and I'll give you all you need to get started on the right track! Ready, set, SEW!
Duration: 1 Hour
CLOVENCAST CHARITY STREAM - ROASTING YOUR FURSONAS!
Time: 2PM
RATING: Teen/YA
Host: CLOVENCAST
Platform: [Link]
Join the ClovenCast as they roast ocs/fursonas for charity! Those who donate to the cause will have the option to have their character critiqued live by four artists as well as featured on the official ClovenCast Podcast!
Duration: 3 Hours
CLOSING CEREMONIES
Time: 5:30 PM
RATING: G
Host: RAMCon
Platform: [Link]
Join the RAMCon staff as we wrap up the convention, including some stats and future announcements regarding the con.​
Duration: 45 Mins
HOW TO: MUSIC FROM YOUR OWN HOME!
Time: 7PM
RATING: Teen/YA
Host: The Music Reborn
Platform: [Link]
Have you ever wanted to learn the ins and out's of music production from the comfort of your own home? Join TheMusicReborn as they go through the standard workflow of composing and music production on a original track made for the con! Questions can be asked during the panel as I go through certain subjects from chords, to mixing, to the final product!
Duration: 1 Hour
CONCERT NIGHT WITH STEVEN ESSO
Time: 8PM
RATING: N/A
Host: Esso the Tiger
Platform: [Link]
Duration: 2 Hours